# SDR MASA2011122964316

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 22,251 hours, 15,338 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG OIL PRESS ZERO IN FLIGHT.  R2 LEFT ENGINE OIL TRANSMITTER / OPS GOOD.
